I am a 60 yr. old female. I have hypertension, psoriasis and psoriatic arthritis, sleep apnea, reflux, hyperlipidemia and obesity. I am currently taking Methotrexate, Folic Acid, Lipitor, Lasix, Potassium, Atacand, Atenolol, Folic Acid and I routinely use a Bipap. I am experiencing increasing S.O.B.which I was first aware of at higher elevations but now I feel SOB at lower elevations and at times when resting. In addition, I have frequet episodes of irregular pulse, swelling of my ankles, and feeling anxious. Within the last 6 months I have had a noraml echo, stress test, 30 day cardiac monitor, pulmonary functions and lab tests. My pulmonologist briefly mentioned pulmonary hypertnesion but no follow-up was recommended.. At this time, I'm not certain where to go. Is this a cardiac or pulmonary condition? I have also read where MTX. can cause S.O.B.?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.